# SDR CALA2023090602721

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 99,728 hours, 17,787 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Part number: 38790081
- Part serial: CUA10541
- Condition: Faulty
- Location: Apu
- Part time: 3,574 hours, 944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

APU EICAS STATUS APUC DETECTED FAULT THAT WOULD CAUSE AUTOMATIC SHUTDOWN OF APU IN UNATTENDED MODE OPERATION, OR COMPLETE LOSS OF APUC BUS ACTIVITY (BOTH L AND R 629) FOR 3 SECONDS AFTER THE APU MASTER CONTROL SWITCH HAS BEEN IN THE ON POSITION FOR TEN SECONDS. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 4910270 FLIGHT STATUS: I INTERMITTENCE CODE: M PH: CLIMB NARRATIVE: APU CONTROLLER (APUC) REMOVED AND REPLACED OIL QTY/SUMP TEMP SENSOR. REF MM 49-94-01. NO HELP. NEEDS FURTHER TROUBLESHOOTING. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1270851 SN OFF 1717 REMOVED AND REPLACED APU FUEL CLUSTER. REF. AMM 49-31-31. OPS CHECK AND LEAK CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1820567 SN OFF 0541. R/R INLET TEMP SENSOR (T2) M49001M007 PER AMM 49-61-03 SENSOR, LOW OIL OFF 26-4927-9-9003 1717 ON 26-4927-9-9003 0580 SENSOR, LOW OIL OFF 26-4927-9-9003 1717 ON 0000 IPC REFERENCE # 49-31-31-01 CLUSTER, FUEL ( OFF 25-4931-9-0001 0641 ON 25-4931-9-0001 0136 CLUSTER, FUEL ( OFF 25-4931-9-0001 0641 ON 0000. REMOVED AND REPLACED APU LUBE CLUSTER IAW AMM 49-27-27/401. PARTS USED: 25-4927-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1745146 SN OFF 0458 UNIT, CLUSTER A OFF 25-4927-9-0003 0458 ON 25-4927-9-0003 0122 UNIT, CLUSTER A OFF 25-4927-9-0003 0458 ON 0000 R&R M49001 CANNON PLUG IN REF SPWM 20-63-13 AND WDM 49-94-11-3. PERFORMED WIRING CHECK. CHECK OK. PERFORMED APU OPERATION IAW AMM 49-11-00-860-804 FOR 60 MINUTES AND LEAK CHECK. NO DEFECTS NOTED. PERF
